# SDR DALA2019121327286

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,248 hours, 22,265 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1398793) DURING INSPECTION FOUND SEAT TRACK BTW STA= 500G LBL= 24 OUT OF LIMITS FOR CORROSION AT PASSENGER CABIN. SEAT TRACK BTW STATION 500G LBL= 24 PASSENGER CABIN WAS REPAIRED PER B737-800 SRM 53-00-52 REPAIR 4.
